# SDR CA130923005

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 1006184412D01
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, BOTH ACFT ELEVATOR CONTROL CABLES WERE FOUND BADLY CORRODED.  BOTH ELEVATOR CONTROL CABLES WERE REPLACED WITH NEW CABLES, PN 100-618-4412-D01, AND PN 100-618-4413-D01.  CABLES WERE INSTALLED IAW QUEST MM. THE CORRODED CABLES THAT WERE REMOVED HAD APPROXIMATELY 8 MONTHS/300 HRS TIME IN SERVICE.
